# SDR CALA2021071201079

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 52,377 hours, 15,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 141N8371Y1
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0482 L1 DOOR CUTOUT UPPER FWD STOP FITTING GOUGED TRAN SCRIBED FROM HAECO GSO NR 9282105 REMOVED DAMAGED STOP FITTING IAW B757-300 SRM 51-40-02, LOCATED AND DRILLED HOLES IN NEW FITTING PART #141N8371-1 LOT #0075129 IAW B757-300 SRM 51-40-05. INSTALLED NEW FITTING IAW B757-300 SR M 51-40-02 AND 51-40-04. TOOL T8310U. INSTALLED STOP PAD IAW B75 7-300 AMM 52-11-00 HAECO GSO MECH V890972 INSP QC302 TRANSCRIBED FROM HAECO GSO NR 9282105
